Could Itchy Skin Be A Sign Of Primary HIV Infection
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Harvard Medical SchoolDear db:1) Although fever and enlarged lymph nodes can and usually do occur after HIV infection, as well as after any viral infection, there is no guarantee that each and every patient gets them. I've certainly seen patients without much in... Read more »
The Robert James Frascino AIDS FoundationHello,I'll be brief, as I've answered many similar questions before. (Check the archives!)Your HIV risk is extremely low (unprotected oral, vaginal fingering with healing non-bleeding cut). Protected sex is indeed protected, assuming the... Read more »
San Francisco General HospitalHelloIt sounds like you're feeling pretty badly. Fatigue during acute infection does occur, but is usually accompanied by other symptoms such as sore throat, fever, distinct skin rash on the upper trunk and face, and occasional diarrhea. These... Read more »
Columbia University's Health & Related ServicesSkin conditions can be really confusing, so I understand your concern. However, I am not a doctor so I am reluctant to even guess what might be going on with you. It is really important for a professional to actually look at whats going on with... Read more »
Connect With Others
Posted by Anonymous, 2 RepliesHi guys. Its been a year or so after my possible exposure but i never really thought about HIV, utill now. Ive been having problems with itchy dry skin all over. Is this a symptom of HIV? Will be testing i a week. thanks.
Read more »
Posted by Anonymous, 2 RepliesHello,
I may have been infected from an incident sometime in early Oct '99.
10 weeks later, on 23 Dec 99, I've developed a low grade fever, runny nose, bad cough, sore throat and a lot of thick yellow phlegm/mucus. After having taken the medicine, I... Read more »
Posted by Anonymous, 1 ReplyHello,
Can somebody pls fill me in on this.
I may have caught the HIV Virus. It's EXACTLY 7 weeks after the exposure. There are recurring bad/sore throat, swell-like inflammed area under the tongue. I even had an ulcer on the palate of my mouth... Read more »
Posted by DJones, 5 RepliesI have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a... Read more »
Guides for People With HIV